Discussions By Condition: Medical Errors

hep c

Posted In: Medical Errors 3 Replies
  • Posted By: Anonymous
  • January 5, 2007
  • 05:48 AM

Three years ago I was found to have low platelets. I was sent to a highly regarded hemotologist. He did alot of tests including a bone marrow biopsy. He dianosed me with an auto immune disorder(ITP) and treated me with high dose steroids for 6 months. They didn't really raise my platelets and I finally weaned myself off of them though he wanted me to continue or have my spleen removed. I was monitered for 2more years and them changed primary care Doctor and told her that I had low platelets and other symtoms like swelling feet and extreme fatique.( I told the hemo dr. that also) She ran other tests and I was dianosed with hep c last summer. All the symptoms that I had are signs of end stage liver disease. Also, the steroids made things much worse! They basically shut down your immune system and that was the only thing fighting the hep c virus. So much for the specialist.....Now I am undergoing treatment with interferon and ribaviran.(it's rough) Of course if I had treated 3 years ago my chances would be much better.

Reply Flag this Discussion

3 Replies:

  • Did they remove your splint?
    Anonymous 42,789 Replies
    • January 5, 2007
    • 07:07 AM
    • 0
    Flag this Response
  • Bastards!I am so sorry- steroids are dangerous, and they do destroy the immune system. I am tiring people in this forum ( as I keep repeating myself) - but I have to ask you to google intestinal permeability, as it has been found that a "leaky gut" (which can be in part produced by steroids) can really trash your immune system. One of the phases of leaky gut syndrome is the attack on the liver.http://www.mdheal.org/leakygut.htm This link tells you what is good to repair leavers.It sounds crazy, but if you happen to have a leaky gut, and your doctors don't know, you can't react to any treatment, in fact not even your body could heal, as it would be intoxicated. It is responsible for liver damage.I don't have my own diagnosis yet, but I had the symptoms of a person with chronic cirrhosis- but I don't have hepatitis (tested negative for all types), and I don't drink at all. But I was always popping tylenol, sugar, and coffee- so I blame those for my liver problems. So I have faith that your liver is still large and it will be able to rejuvenate itself.I read a book written by an MIT graduate who almost died of chemical hepatitis- he was 46 years old at the time, he had visited 36 specialists, and when they poisoned him, they just said "sorry, you are dying"."Never Be Sick Again" by Raymond Francis. He has a website, you could even give him or sent him an email. He actually cheated death by doing research.beyondhealth.com is his website.Take Care- If you start giving yourself the right bioflavonoids, you can heal back. Best.
    Anonymous 42,789 Replies
    • January 5, 2007
    • 07:26 AM
    • 0
    Flag this Response
  • I think you have a winnable malpractice case. I've been doin'some research on the subject to see if I had a legitimate gripe.The majority of actions filed are for , failure to diagnose, delayed diagnosis and what you sound like...improper diagnosis with improper treatment that directly lead to your health being compromised. I don't know if you have the strength to endure that but it's a thought. PEACE;)
    remedy13 24 Replies
    • January 6, 2007
    • 06:30 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?